# SDR AALA20111206TUL01

- Difficulty date: November 29, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N622AA
- Make and model: Boeing 757223
- Aircraft serial: 24580
- Aircraft time: 66,524 hours, 22,939 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON 1640 FLOORBEAM FROM LEFT BUTTLINE 30 TO RIGHT BUTTLINE 12.  ACCOMPLISHED NESTED ANGLES REPAIR PER SRM 53-00-51-2R AND EA 020601.
